# SDR CALA2019051300764

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 71,860 hours, 15,502 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131288 SUPPORT TASK- MID CROSS AISLE EMERGENCY LIGHT FOUND DIM M1559 POWER SUPPLY REPLACED AND TEST NORMAL AS PER AMM 33-51-07.
